Solutions of a fourth order degenerate parabolic equation with weak initial trace
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 28 (1999) no. 1, p. 153-181
@article{ASNSP_1999_4_28_1_153_0,
     author = {Dal Passo, Roberta and Garcke, Harald},
     title = {Solutions of a fourth order degenerate parabolic equation with weak initial trace},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 28},
     number = {1},
     year = {1999},
     pages = {153-181},
     zbl = {0945.35049},
     mrnumber = {1679081},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1999_4_28_1_153_0}
}
Dal Passo, Roberta; Garcke, Harald. Solutions of a fourth order degenerate parabolic equation with weak initial trace. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 28 (1999) no. 1, pp. 153-181. http://www.numdam.org/item/ASNSP_1999_4_28_1_153_0/

[BBD] E. Beretta - M. Bertsch - R. Dal Passo, Nonnegative solutions of a fourth order nonlinear degenerate parabolic equation, Arch. Rational Mech. Anal. 129 (1995), 175-200. | MR 1328475 | Zbl 0827.35065

[B1] F. Bernis, Viscous flows, fourth order nonlinear degenerate parabolic equations and singular elliptic problems, In: "Free boundary problems: theory and applications", (J.I. Diaz, M.A. Herrero, A. Linan and J. L. Vazquez Editors) Pitman Research Notes in Mathematics 323, Longman, Harlow, 1995, pp. 40-56. | MR 1342325 | Zbl 0839.35102

[B2] F. Bernis, Finite speed of propagation and continuity of the interface for thin viscous flows, Adv. Differential Equations 1 (1998) 337-368. | MR 1401398 | Zbl 0846.35058

[B3] F. Bernis, Integral inequalities with applications to nonlinear degenerate parabolic equations, In: "Nonlinear Problems in Applied Mathematics", (Angell, Cook, Kleinman and Olmstad Editors) Volume in honour of Ivar Stakgold, SIAM, Philadelphia (1996) 57-65. | Zbl 0889.35054

[B4] F. Bernis, Finite speed of propagation for thin viscous flows when 2 < n < 3, C.R. Acad. Sci. Paris, Sér. I Math. 322 (1996), 1169-1174. | MR 1396660 | Zbl 0853.76018

[BF] F. Bernis - A. Friedman, Higher order nonlinear degenerate parabolic equations, J. Differential Equations 83 (1990) 179-206. | MR 1031383 | Zbl 0702.35143

[BPW] F. Bernis - L.A. Peletier - S.M. Williams, Source type solutions of a fourth order nonlinear degenerate parabolic equation, Nonlinear Anal. 18 (1992) 217-234. | MR 1148286 | Zbl 0778.35056

[BDGG] M. Bertsch - R. Dal Passo - H. Garcke - G. Grün, The thin viscous flow equation in higher space dimensions, Adv. Differential Equations 3 (1998) 417-440. | MR 1751951 | Zbl 0954.35035

[BP] A.L. Bertozzi - M. Pugh, The lubrication approximation for thin viscous films: regularity and long time behaviour of weak solutions, Comm. Pure Appl. Math. 49 (1996) 85-123. | MR 1371925 | Zbl 0863.76017

[DGG] R. Dal Passo - H. Garcke - G. Grün, On a fourth order degenerate parabolic equation: global entropy estimates and qualitative behaviour of solutions, SIAM J. Math. Anal. 29 (1998) 321-342. | MR 1616558 | Zbl 0929.35061

[EG] C.M. Elliott - H. Garcke, On the Cahn-Hilliard equation with degenerate mobility, SIAM J. Math. Anal. 27 (1996) 404-423. | MR 1377481 | Zbl 0856.35071

[EvG] L.C. Evans - R.F. Gariepy, "Measure Theory and Fine Properties of Functions", CRC Press, Boca Raton - Ann Arbor - London, 1992. | MR 1158660 | Zbl 0804.28001

[FB] R. Ferreira - F. Bernis, Source-type solutions to thin-film equations in higher dimensions, European J. Appl. Math. 8 (1997) 507-524. | MR 1479525 | Zbl 0894.76019

[Ga] E. Gagliardo, Ulteriori proprietà di alcune classi difunzioni in più variabili, Ricerche Mat. Napoli 8 (1959) 24-51. | MR 109295 | Zbl 0199.44701

[G] G. Grün, Degenerate parabolic differential equations of fourth order and a plasticity model with nonlocal hardening, Z. Anal. Anwendungen 14 (1995) 541-574. | MR 1362530 | Zbl 0835.35061

[HS] J. Hulshof - A.E. Shiskov, The thin film equation with 2 < n < 3: finite speed of propagation in terms of the L 1-norm, Adv. Differential Equations (to appear). | Zbl 0953.35072

[Ni] L. Nirenberg, An extended interpolation inequality, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 20 (1966) 733-737. | Numdam | MR 208360 | Zbl 0163.29905

[YG] J. Yin - W. Gao, Solutions with compact support to the Cauchy problem of an equation modeling the motion of viscous droplets, Z. Angew. Math. Phys. 47 (1966) 659-671. | MR 1420850 | Zbl 0862.35094